# SDR YYFA20130324001

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,246 hours, 21,295 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DIRECTIONAL GYRO 1 GIVES ERRONEOUS HEADING INFORMATION AND NO FLAG WAS DISPLAYED ON RWY HEADING.
